# SDR CA120716025

- Difficulty date: May 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649134
- Condition: Broken
- Location: Engine
- Part time: 3,011 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

(CAN) CRANKSHAFT FAILED IN FLIGHT WHICH CAUSED THE ENGINE TO STOP. AIRPLANE HAD EMERGENCY LANDING WHICH CAUSED EXTENSIVE DAMAGE TO THE AIRPLANE. CRANKSHAFT FAILED IN SAME AREA THAT IS TO BE INSPECTED AS PER CONTINENTAL SB. 96-10A.
